Thank you for accepting me in to this group.
I have always faced adversity and never ever took any medication. I always felt these were life situations that all of us must face - and that there isn't a fast fix - only time will heal - which it always had.
But when my son was diagnosed with Acute Lymphoma Leukemia - I forgot all about the above and listened to my GP to take something for this pain that hurting my very soul. So I took Zoloft and stayed on it for 8 years - Then on December 3, 2011 - my GP and I decided it was time to start tapering off Zoloft. Unfortunately Zoloft only comes in 25, 50 and 100 mgs in capsule form. I had to taper 25 mgs at a time, albeit I stayed on that amount for 4 months at a time. Took a year and a half to finally get off it, which was on May 17, 2013.
My tapering experience:
I had litte WDs in the beginning - first was the dizziness, arms and legs ached, headaches, groin pain to the point where I had a hard time walking, indigestion, - all these symptoms except the dizziness and headaches disappeared. I was coping quite well all through withdrawals - but I didn't know what was coming, was not prepared at all.
When off completely May 17, 2013 - again for a couple of months still able to cope with WDs. Then around 6 months off - WDs seem to get worse - visual disturbances, anxiety, worsen headaches, lightheadedness - pins and needles all over my face and chin, daily migraines, tight band around my head - DP, crying all the time - night sweats - morning anxiety -
All these symptoms started mildly around the 6th month period off - then they just got worse and worse and around 18 months of until now there has been no let up at all. Day after day with high anxiety, crying every day, distorted vision in one eye I think caused by the headaches.
I am literally in hell - and I wonder if maybe I will be like this for the rest of my life. Also recently I have lost a person whom I love so much, never to see that person again. I think my WDs are even worse now because of it.
There is no hope left in me...-
Zoloft is the only medication I have ever taken and do not take anything at all - not even vitamins.
Hi, I was looking over your history here and I was wondering if you have avoided alcohol and caffeine as well as anything else that would either have a stimulating or sedating effect. I feel like if you are consuming any substances/drugs that are either stimulating or sedating you then you may just be perpetuating your recovery. I just thought I'd give you my two cents.